# SDR YENA2022121601259

- Difficulty date: December 13, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 31,426 hours, 20,808 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Connector
- Part number: 1716282B
- Part serial: R5733
- Condition: Damaged
- Location: Skew-Outbd-Rh-Ou
- Part time: 27,819 hours, 18,525 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2324, MCO-DCA. (AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN BACK TO MCO) ' SLAT FAIL MSG AFTER BIRD STRIKE. THE FLAP HANDLE WAS NOT MOVED. RETURNED TO THE AIRPORT FOR AN UNDERWEIGHT LANDING; FOUND RH SLAT SKEW SENSOR #4 SKEW CONNECTION DAMAGED. REMOVED AND REPLACED SENSOR PER AMM 27-83-10. OPS CHECK OK.'
